Ibulevel Maximum Strength Gel in an anti-inflammatory, fragrance-free, clear gel that contains ibuprofen ? a proven painkiller. It is formulated to provide quick relief from pain in backaches, muscular pains, strains and sprains, rheumatic pain and arthritic indications.
Always read all labels and product manuals carefully before use. Do not use if you are allergic to ibuprofen or any of the other ingredients. Consult your physician before use in case you are asthmatic, suffer from hepatic impairments or suffer from ulcers. The gel is contraindicated in pregnant and lactating women and for children below the age of twelve years; except under medical advice.
The gel is for topical application and external use only. To use, apply a thin layer of the gel on to the affected area. Massage well till the entire gel has been absorbed thoroughly into the skin. Wash hands after use unless the hands are the affected area. Repeat up to three times daily or as advised by your physician. Discontinue use in case of any irritation such as itching or burning sensation on the skin. Consult your physician in case symptoms persist or worsen despite applying the gel for more than a week.
The active ingredient in Ibuleve Maximum Strength Gel is Ibuprofen 10% w/w. It also contains as inactive ingredients diethylamine, IMS, carbomer and sterile water.
Write a reviewYour Name:
Your Review: Note: HTML is not translated!
Rating: Bad Good
Enter the code in the box below: